# SDR DHL2002802510

- Difficulty date: May 23, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 79,074 hours, 29,405 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 47505211
- Condition: Cracked
- Part time: 79,074 hours, 29,405 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM: N/R 0457 MAIN CARGO COMPT.-SPLICE FITTING CRACKED 3" STA. 902.000 L1CORR.: REMOVED CRACKED SPLICE FITTING ON MAIN CARGO COMPT. IAW SRM 51-1-23 FIG. 48 , CLEANED , TREATED AND PRIMED AREA IAW SRM 51-1-8B , INSTALLED NEW SPLICE FITTING IAW SRM 51-1-20D PAGE 9 AND SRM 51-1-23FIG. 8
